Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A further correspondence property of $ M$ fractions


Author: J. H. McCabe
Journal: Math. Comp. 32 (1978), 1303-1305
MSC: Primary 41A20
MathSciNet review: 0481779
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that when all the coefficients, after the first, of one of the two corresponding series of an M fraction are zero then the M fraction has a symmetrical form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A20

Retrieve articles in all journals with MSC: 41A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0481779-6
Keywords: Continued fractions
Article copyright: © Copyright 1978 American Mathematical Society